Probabilistic methods for discrete nonlinear Schrödinger equations

Sourav Chatterjee, Kay Kirkpatrick

Research output: Contribution to journalArticlepeer-review


We show that the thermodynamics of the focusing cubic discrete nonlinear Schrödinger equation are exactly solvable in dimension 3 and higher. A number of explicit formulas are derived.

Original languageEnglish (US)
Pages (from-to)727-757
Number of pages31
JournalCommunications on Pure and Applied Mathematics
Issue number5
StatePublished - May 2012
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Probabilistic methods for discrete nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this